A recursive proof of a B-spline identity for degree elevation

Phillip J. Barry, Ronald N. Goldman

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

A short, simple proof for a B-spline degree elevation formula which has appeared in [Micchelli '79] and in [Prautzsch '84] is given. This proof uses only induction and the recursion formula for B-splines, and thus generalizes to more arbitrary recursive schemes.

Original languageEnglish (US)
Pages (from-to)173-175
Number of pages3
JournalComputer Aided Geometric Design
Volume5
Issue number2
DOIs
StatePublished - Jul 1988
Externally publishedYes

Keywords

  • B-splines
  • degree elevation
  • recursion

Fingerprint

Dive into the research topics of 'A recursive proof of a B-spline identity for degree elevation'. Together they form a unique fingerprint.

Cite this